Alert archive / Michigan / Small Craft Advisories in 2021

Small Craft Advisory 49, NWS Marquette, MI

May 3, 2021

NWS Marquette, MI issued this small craft advisory at May 3, 2021, 10:04 PM EDT. It took effect at May 4, 2021, 8:00 AM EDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
May 3, 2021, 10:04 PM EDT (02:04 UTC)
In effect from
May 4, 2021, 8:00 AM EDT
Expired
May 5, 2021, 11:00 AM EDT
In force
27 hr
Issued by
NWS Marquette, MI

The text

As transmitted.

104 
WHUS73 KMQT 040204
MWWMQT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Marquette MI
1004 PM EDT Mon May 3 2021

LSZ244-245-041015-
/O.NEW.KMQT.SC.Y.0049.210504T1200Z-210505T0200Z/
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
1004 PM EDT Mon May 3 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 10 PM EDT
TUESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 2 to 5 ft expected.

* WHERE...Eagle River to Manitou Island MI and Manitou Island to 
  Point Isabelle MI.

* WHEN...From 8 AM to 10 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ248-041015-
/O.NEW.KMQT.SC.Y.0049.210504T1400Z-210505T0200Z/
Huron Islands to Marquette MI-
1004 PM EDT Mon May 3 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 10 PM EDT
TUESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  waves 2 to 4 ft expected.

* WHERE...Huron Islands to Marquette MI.

* WHEN...From 10 AM to 10 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ249-250-041015-
/O.NEW.KMQT.SC.Y.0049.210504T1400Z-210505T1500Z/
Marquette to Munising MI-Munising to Grand Marais MI-
1004 PM EDT Mon May 3 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 11 AM EDT
WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  waves 4 to 7 ft expected.

* WHERE...Marquette to Munising MI and Munising to Grand Marais 
  MI.

* WHEN...From 10 AM Tuesday to 11 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ251-041015-
/O.NEW.KMQT.SC.Y.0049.210504T1800Z-210505T1500Z/
Grand Marais to Whitefish Point MI-
1004 PM EDT Mon May 3 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 11 AM EDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 3 to 6 ft expected.

* WHERE...Grand Marais to Whitefish Point MI.

* WHEN...From 2 PM Tuesday to 11 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JSS
5 follow-up statements
801 
WHUS73 KMQT 040748
MWWMQT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Marquette MI
348 AM EDT Tue May 4 2021

LMZ248-041600-
/O.EXB.KMQT.SC.Y.0049.210504T2000Z-210505T0600Z/
Seul Choix Point to Point Detour MI-
348 AM EDT Tue May 4 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
2 AM EDT WEDNESDAY...

* WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt 
  expected.

* WHERE...Seul Choix Point to Point Detour MI.

* WHEN...From 4 PM this afternoon to 2 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ244-245-041600-
/O.CON.KMQT.SC.Y.0049.210504T1200Z-210505T0200Z/
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
348 AM EDT Tue May 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 10 PM EDT THIS EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 2 to 5 ft expected.

* WHERE...Manitou Island to Point Isabelle MI and Eagle River to 
  Manitou Island MI.

* WHEN...From 8 AM this morning to 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ248-041600-
/O.CON.KMQT.SC.Y.0049.210504T1400Z-210505T0200Z/
Huron Islands to Marquette MI-
348 AM EDT Tue May 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 PM EDT THIS EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 2 to 4 ft expected.

* WHERE...Huron Islands to Marquette MI.

* WHEN...From 10 AM this morning to 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ249-250-041600-
/O.CON.KMQT.SC.Y.0049.210504T1400Z-210505T1500Z/
Marquette to Munising MI-Munising to Grand Marais MI-
348 AM EDT Tue May 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 11 AM EDT WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 3 to 6 ft expected.

* WHERE...Marquette to Munising MI and Munising to Grand Marais 
  MI.

* WHEN...From 10 AM this morning to 11 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ251-041600-
/O.CON.KMQT.SC.Y.0049.210504T1800Z-210505T1500Z/
Grand Marais to Whitefish Point MI-
348 AM EDT Tue May 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 AM EDT WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 3 to 6 ft expected.

* WHERE...Grand Marais to Whitefish Point MI.

* WHEN...From 2 PM this afternoon to 11 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

jp
600 
WHUS73 KMQT 041454
MWWMQT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Marquette MI
1054 AM EDT Tue May 4 2021

LSZ244-245-042300-
/O.CON.KMQT.SC.Y.0049.000000T0000Z-210505T0200Z/
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
1054 AM EDT Tue May 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 2 to 5 ft occurring.

* WHERE...Manitou Island to Point Isabelle MI and Eagle River to 
  Manitou Island MI.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ248-042300-
/O.CON.KMQT.SC.Y.0049.000000T0000Z-210505T0200Z/
Huron Islands to Marquette MI-
1054 AM EDT Tue May 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 2 to 4 ft occurring.

* WHERE...Huron Islands to Marquette MI.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ249-250-042300-
/O.CON.KMQT.SC.Y.0049.000000T0000Z-210505T1500Z/
Marquette to Munising MI-Munising to Grand Marais MI-
1054 AM EDT Tue May 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 3 to 6 ft occurring.

* WHERE...Marquette to Munising MI and Munising to Grand Marais 
  MI.

* WHEN...Until 11 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ251-042300-
/O.CON.KMQT.SC.Y.0049.210504T1800Z-210505T1500Z/
Grand Marais to Whitefish Point MI-
1054 AM EDT Tue May 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 AM EDT WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 3 to 6 ft expected.

* WHERE...Grand Marais to Whitefish Point MI.

* WHEN...From 2 PM this afternoon to 11 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ248-042300-
/O.CON.KMQT.SC.Y.0049.210504T2000Z-210505T0600Z/
Seul Choix Point to Point Detour MI-
1054 AM EDT Tue May 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 2 AM EDT WEDNESDAY...

* WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt 
  expected.

* WHERE...Seul Choix Point to Point Detour MI.

* WHEN...From 4 PM this afternoon to 2 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
351 
WHUS73 KMQT 042003
MWWMQT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Marquette MI
403 PM EDT Tue May 4 2021

LMZ221-050415-
/O.EXB.KMQT.SC.Y.0049.210505T0000Z-210505T0900Z/
Green Bay North of line from Cedar River MI to Rock Island
Passage-
403 PM EDT Tue May 4 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM
EDT WEDNESDAY...

* WHAT...Northwest winds around 15 kt with gusts up to 25 kt 
  expected.

* WHERE...Green Bay North of line from Cedar River MI to Rock 
  Island Passage.

* WHEN...From 8 PM this evening to 5 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ250-050415-
/O.EXB.KMQT.SC.Y.0049.210505T0000Z-210505T0900Z/
5NM East of a line from Fairport MI to Rock Island Passage-
403 PM EDT Tue May 4 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM
EDT WEDNESDAY...

* WHAT...Northwest winds around 15 kt with gusts up to 25 kt 
  expected.

* WHERE...5NM East of a line from Fairport MI to Rock Island 
  Passage.

* WHEN...From 8 PM this evening to 5 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ248-050415-
/O.EXT.KMQT.SC.Y.0049.000000T0000Z-210505T0900Z/
Seul Choix Point to Point Detour MI-
403 PM EDT Tue May 4 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT WEDNESDAY...

* WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt 
  occurring.

* WHERE...Seul Choix Point to Point Detour MI.

* WHEN...Until 5 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ244-245-050200-
/O.CON.KMQT.SC.Y.0049.000000T0000Z-210505T0200Z/
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
403 PM EDT Tue May 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and 
  waves 2 to 5 ft occurring.

* WHERE...Manitou Island to Point Isabelle MI and Eagle River to 
  Manitou Island MI.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ248-050200-
/O.CON.KMQT.SC.Y.0049.000000T0000Z-210505T0200Z/
Huron Islands to Marquette MI-
403 PM EDT Tue May 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and 
  waves 2 to 4 ft occurring.

* WHERE...Huron Islands to Marquette MI.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ249-250-050415-
/O.CON.KMQT.SC.Y.0049.000000T0000Z-210505T1500Z/
Marquette to Munising MI-Munising to Grand Marais MI-
403 PM EDT Tue May 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 3 to 6 ft occurring.

* WHERE...Marquette to Munising MI and Munising to Grand Marais 
  MI.

* WHEN...Until 11 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ251-050415-
/O.CON.KMQT.SC.Y.0049.000000T0000Z-210505T1500Z/
Grand Marais to Whitefish Point MI-
403 PM EDT Tue May 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 3 to 6 ft occurring.

* WHERE...Grand Marais to Whitefish Point MI.

* WHEN...Until 11 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JAW
623 
WHUS73 KMQT 050145
MWWMQT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Marquette MI
945 PM EDT Tue May 4 2021

LSZ244-245-050245-
/O.EXP.KMQT.SC.Y.0049.000000T0000Z-210505T0200Z/
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
945 PM EDT Tue May 4 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING...

Conditions are expected to fall and remain below small craft
criteria.

$$

LSZ248-050245-
/O.EXP.KMQT.SC.Y.0049.000000T0000Z-210505T0200Z/
Huron Islands to Marquette MI-
945 PM EDT Tue May 4 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING...

Conditions are expected to fall and remain below small craft
criteria.

$$

LSZ249-250-050945-
/O.CON.KMQT.SC.Y.0049.000000T0000Z-210505T1500Z/
Marquette to Munising MI-Munising to Grand Marais MI-
945 PM EDT Tue May 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
WEDNESDAY...

* WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and 
  waves 3 to 6 ft occurring.

* WHERE...Marquette to Munising MI and Munising to Grand Marais 
  MI.

* WHEN...Until 11 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ251-050945-
/O.CON.KMQT.SC.Y.0049.000000T0000Z-210505T1500Z/
Grand Marais to Whitefish Point MI-
945 PM EDT Tue May 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
WEDNESDAY...

* WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and 
  waves 3 to 6 ft occurring.

* WHERE...Grand Marais to Whitefish Point MI.

* WHEN...Until 11 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ221-050900-
/O.CON.KMQT.SC.Y.0049.000000T0000Z-210505T0900Z/
Green Bay North of line from Cedar River MI to Rock Island
Passage-
945 PM EDT Tue May 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

* WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt
  occurring.

* WHERE...Green Bay North of line from Cedar River MI to Rock 
  Island Passage.

* WHEN...Until 5 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ248-050900-
/O.CON.KMQT.SC.Y.0049.000000T0000Z-210505T0900Z/
Seul Choix Point to Point Detour MI-
945 PM EDT Tue May 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

* WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt
  occurring.

* WHERE...Seul Choix Point to Point Detour MI.

* WHEN...Until 5 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ250-050900-
/O.CON.KMQT.SC.Y.0049.000000T0000Z-210505T0900Z/
5NM East of a line from Fairport MI to Rock Island Passage-
945 PM EDT Tue May 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

* WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt 
  occurring.

* WHERE...5NM East of a line from Fairport MI to Rock Island 
  Passage.

* WHEN...Until 5 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JAW
665 
WHUS73 KMQT 050732
MWWMQT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Marquette MI
332 AM EDT Wed May 5 2021

LSZ249-250-051500-
/O.CON.KMQT.SC.Y.0049.000000T0000Z-210505T1500Z/
Marquette to Munising MI-Munising to Grand Marais MI-
332 AM EDT Wed May 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WHAT...Northwest winds 10 to 15 kt and waves 3 to 6 ft 
  occurring.

* WHERE...Marquette to Munising MI and Munising to Grand Marais 
  MI.

* WHEN...Until 11 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ251-051500-
/O.CON.KMQT.SC.Y.0049.000000T0000Z-210505T1500Z/
Grand Marais to Whitefish Point MI-
332 AM EDT Wed May 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WHAT...Waves 3 to 6 ft occurring.

* WHERE...Grand Marais to Whitefish Point MI.

* WHEN...Until 11 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ221-050900-
/O.CON.KMQT.SC.Y.0049.000000T0000Z-210505T0900Z/
Green Bay North of line from Cedar River MI to Rock Island
Passage-
332 AM EDT Wed May 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT EARLY
THIS MORNING...

* WHAT...Northwest winds 10 to 15 kt with gusts of 20 to 25 knots
  occurring.

* WHERE...Green Bay North of line from Cedar River MI to Rock 
  Island Passage.

* WHEN...Until 5 AM EDT early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ248-050900-
/O.CON.KMQT.SC.Y.0049.000000T0000Z-210505T0900Z/
Seul Choix Point to Point Detour MI-
332 AM EDT Wed May 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT EARLY
THIS MORNING...

* WHAT...Northwest winds 10 to 15 kt with gusts of 20 to 25 knots
  occurring.

* WHERE...Seul Choix Point to Point Detour MI.

* WHEN...Until 5 AM EDT early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ250-050900-
/O.CON.KMQT.SC.Y.0049.000000T0000Z-210505T0900Z/
5NM East of a line from Fairport MI to Rock Island Passage-
332 AM EDT Wed May 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT EARLY
THIS MORNING...

* WHAT...Northwest winds 10 to 15 kt with gusts of 20 to 25 knots
  occurring.

* WHERE...5NM East of a line from Fairport MI to Rock Island 
  Passage.

* WHEN...Until 5 AM EDT early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

jp

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this small craft advisory went out at May 3, 7:55 PM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, May 3, 7:55 PM EDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
755 PM EDT Mon May 3 2021

.SHORT TERM...(This evening through Tuesday)
Issued at 304 PM EDT MON MAY 3 2021

A long quasi-stationary front remains draped across much of the
central CONUS as is evident in the MSAS analysis. The analysis shows
a weak, mostly ill-defined 1000 mb low along the front centered in
southwest Wisconsin. The other relevant feature in the area is a
notable mid-level short wave over North Dakota and northern
Minnesota which can be seen clearly in water vapor satellite. This
short wave is part of a larger trough over the Canadian Prairies
that is moving east into Northern Ontario.

To the east of this wave in the upper levels there is a weak SWerly
jet streak. The U.P. is in the right entrance region to this jet
streak which is helping to provide additional broad lift for
precipitation across the area. However most of the rain is focused
on the low-level boundary through the south-central and east. Rain
showers are expected to continue through the evening in these areas
as the front slowly pushes off to the east. A broken band of light
rain showers is also expected over the Keweenaw and western U.P.
this evening thanks to the aforementioned short wave lifting across
the area. Even where it is not raining models are insistent in
keeping the low ceiling and patchy fog around - particularly along
the Lake Superior shoreline where the NNE wind becoming NNW will be
upslope off the water. Therefore, have tended towards the warm end
of guidance for lows tonight, which should end up ranging from the
mid 30s west to the mid 40s south-central.

Tomorrow, the low that's currently over Wisconsin will lift off to
the northeast along the frontal zone. Tightening pressure gradient
behind the low will lead to breezy NW winds developing, with some
model profiles suggesting 30 mph gusts could be possible central and
east around 18-21z. This NW wind will advect colder air in with 850
mb temps dropping to around -4 C by late afternoon. Low clouds are
expected to persist through the day as well, with perhaps just a few
breaks in the clouds south central. With the aforementioned CAA and
little if any sunshine, went with the low end of guidance for highs
tomorrow - mostly mid 40s, except for some low 50s in Menominee
County and Escanaba where the NW wind will be downslope leading to a
little bit more warming and clearing.

.LONG TERM...(Tuesday night through Monday)
Issued at 425 PM EDT MON MAY 3 2021

Zonal flow aloft becomes northwesterly on Tuesday night and NW flow
persists through the end of the week. A more zonal pattern develops
this weekend into early next week that should signal the return of
somewhat wetter and more active weather. 850 mb temperatures are
expected to be between 5 and 10 degrees C below average throughout
the entire long-term period. A clipper system may spread light
precipitation across the CWA on Friday, but otherwise dry weather is
expected through Saturday. A broad western trough approaches the
Central Plains this weekend resulting in surface low development
that may track into the Great Lakes region late in the extended.
Overall, the extended period looks cool and dry with plenty of
sunshine suggesting large diurnal temperature ranges (20F
lakeshores, 30F interior).

A dry atmosphere and sunny skies should allow for deep mixing (>5
kft) on Wednesday, Thursday, Friday, and perhaps this weekend too.
In particular, GFS indicates mixing depths to 8 kft on Thursday
ahead of a clipper and associated cold front. Sunny skies and deep
mixing favors tmaxes above and tmins below ensemble mean guidance.
Overall, afternoon highs around 50F and overnight lows around 30F
are expected near the lakeshores with interior locations about 5F
warmer during the day and 5F cooler at night. Cloud cover and
perhaps some light rain on Thursday night could keep minimums a
bit warmer.

A period of more active weather may culminate the long-term period,
but ensemble spread is large resulting in a low confidence forecast.
Between 19% and 33% of individual members fit into each day 7
cluster analysis indicating the four possible outcomes are almost
equally likely. With all that said, ensembles seem ever so slightly
biased toward a more progressive and positively tilted trough
oriented northeast to southwest across our CWA. If this solution
materializes then the surface low may track too far south to bring
us much precipitation. On the other hand, a wetter and more
amplified solution would probably start later, perhaps beyond the
current extended period.
&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 754 PM EDT MON MAY 3 2021

Abundant low-level moisture and winds with an upslope component will
likely keep KIWD/KCMX/KSAW under LIFR conditions for much, if not
all, of the night. It's possible conditions could fall blo airfield
landing mins at times, particularly at KIWD/KSAW where winds will be
more directly upsloping. Some -shra/-dz are also expected at times
tonight. Improvement will begin early Tue morning. Conditions should
become VFR mid aftn at KIWD and MVFR at KCMX/KSAW late morning or
early aftn. KCMX/KSAW may improve to VFR near the end of the fcst
period.
&&

.MARINE...(For the 4 PM Lake Superior forecast issuance)
Issued at 304 PM EDT MON MAY 3 2021

Light winds 20 kts or less are expected across the lake tonight.
There could be some patches of locally dense fog, especially between
Stannard Rock and Marquette, but this will probably not be expansive
enough to warrant an advisory. Tomorrow, as an area of low pressure
passes by to the south and east, NW winds will briefly increase to
around 25-30 kts on the east half. Winds will subside below 20 kts
late Tuesday night and then remain light for the rest of the week
and into the weekend.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
None.
Lake Superior...
None.
Lake Michigan...
None.
&&

SHORT TERM...RJC
LONG TERM...EK
AVIATION...Rolfson
MARINE...RJC
Hazardous weather outlook, May 3, 3:57 PM EDT, 6 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
357 PM EDT Mon May 3 2021

MIZ001>007-009>014-084-085-042000-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce-
Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft-
Southern Houghton-Northern Schoolcraft-
357 PM EDT Mon May 3 2021 /257 PM CDT Mon May 3 2021/

This Hazardous Weather Outlook is for portions of western Upper
Michigan and central Upper Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LSZ162-240>251-263>267-042000-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
357 PM EDT Mon May 3 2021 /257 PM CDT Mon May 3 2021/

This Hazardous Weather Outlook is for portions of Eastern Lake
Superior...Central Lake Superior and Western Lake Superior.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LMZ221-248-250-042000-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
357 PM EDT Mon May 3 2021

This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

EK

Nearby

Small Craft Advisories in Michigan, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.